# SDR HNAA2016121200382

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 382
- Aircraft time: 60,626 hours, 25,780 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 16405180
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY EXIT SIGN ON SIDE WALL JUST FORWARD OF RT AFT EMERGENCY EXIT BECAME DISCONNECTED DUE TO A BROKEN CONNECTOR.   R & R THE BROKEN CONNECTOR AND SECURED.
